# SDR SWIA200819705

- Difficulty date: May 26, 2008
- Submitted: June 3, 2008
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 14,516 hours, 9,876 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unlatched
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OXYGEN MASK IN FORWARD LAVATORY FELL OUT.  FLIGHT 4004 - RESTOWED O2 MASKS AS REQUIRED.
